Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InAStateOfHopefulness

Hair Loss [Eyebrows] - Lol, What?

Recommended Posts

My eyebrows are a complete disaster. I know hair loss can be a side effect of accutane, but eyebrow hair and only eyebrow hair?! Yesterday I had to go and buy "eyebrow filler".

Very recently my eyebrows have started to ... fall out?

eyebrowsy.jpg

Edit -

Pic with eyebrow filler. They look "fake-ish", but I think I prefer that over the above pictures. They look better when I apply my other makeup (foundation/powder)... A little less fake.

eyebrowfiller.jpg

Better, but not great D=. IDK what to do.

Edited by InAStateOfDespair

Share this post


Link to post
Share on other sites

Are those like, before and after pics or something? Either way, I think they both look like nice eyebrows.

So, for whatever that's worth lol

Share this post


Link to post
Share on other sites

Hey dudee, I love ur eyebrows in the first two images... The one with eyebrow filler looks really unnatural imo, maybe you should lay off that. Btw you have nice eyes (no homo) XD

Edited by theworld

Share this post


Link to post
Share on other sites

Are those like, before and after pics or something? Either way, I think they both look like nice eyebrows.

So, for whatever that's worth lol

The first set of photos are without eyebrow filler. The second photo is with eyebrow filler.

Hey dudee, I love ur eyebrows in the first two images... The one with eyebrow filler looks really unnatural imo, maybe you should lay off that. Btw you have nice eyes (no homo) XD

IDK how you can possibly like them? LOL. They're like patchy and all over the place. I know the one with eyebrow filler looks unnatural, but IDK. Thanks for liking my eyes, haha? IDK what's appealing about them either >.<

Edited by InAStateOfDespair

Share this post


Link to post
Share on other sites

I was on accutane for FIVE days and my eyebrows were falling out...like I counted nine on my fingers / face while washing my face....

I stopped accutane.

My eyes are still dry, i'm scared if my HAIR isn't falling out yet it WILL, and I don't think my eye brows have STOPPED falling out yet.

Very upset for taking that stupid pill.

Share this post


Link to post
Share on other sites

Have a word with your doctor. Though alopecia is often a temporary side effect of isotretinoin (vigorous moisturizing can help prevent further damage to the follicular glands), I doubt you'd want to run the risk of permanent hair loss.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×